# SDR RAIA201110260001

- Difficulty date: October 26, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 18,551 hours, 17,260 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE VERY MOST FWD LT SEAT TRACK HAS LEVEL 2 CORROSION.  MAINTENANCE REMOVED AND REPLACE FWD LT SEAT TRACK.
